# SDR F3LA2009122300266

- Difficulty date: December 17, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800432061
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP, NOTED THE L2 DOOR SILL CORRODED AT FWD SPLICE IN AND AROUND THE FLOORBOARD ATTACH HOLE.  MX REPAIRED DOOR SILL IAW SRM 53-41-14 AND EA A9-53R-31579.
